I will try to do less of these non-math related posts, since this really isn’t what I intended this blog for. Nevertheless, I am very thankful for the outpouring of help I had gotten when I mentioned my condition in a previous entry.
Now, I was able to fetch my lab results to take to my doc today (all while in the middle of preparing to move to the province). I was supposed to have my check-up yesterday, but it got postponed.
Good news first: the problems with my liver (basically, decreased functioning, as shown by an abnormally high level of liver enzymes), and the problems with my nervous system (the migraines, tremors, etc.) are unrelated. More luckily, the problem with my liver was caught just in time before it could get worse; my doctor is still a bit peeved that I took so long to get tested (I couldn’t exactly tell him I was financially short).
The bad news, however, is that my doc decided to add two new drugs to my regimen. My doctor was reluctant to prescribe the medicine for my tremors until he was sure about the results for my liver tests; now that things have been cleared up, he has given me this new drug. The other new pill is to help treat my liver problem, in addition to the medicines I was already taking previously. I need to take these for three months, up to July.
I am glad that the fundraising effort by halirutan, as well as the assistance given by other donors, has managed to offset my medical costs, but these new prescriptions are now a bit of a problem. (I managed to find generic versions of these new prescriptions, but they still are a bit costly.)
So, I am asking again for some help. As always, please give only what you are comfortable with. Also, a common sentiment I’ve seen in some donors is that they felt 20 dollars or euros was a small contribution, even though these correspond to sizable amounts here. Therefore, please do not feel bad about these amounts; they still help in getting me treated, hopefully so that I can go back to being healthy enough to help even more people.
Thanks for reading.